# SDR EISA97250

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FS 1070 FLOORBEAM CAP HAS CORROSION FROM LEFT SIDE TO OUTBOARD SEAT TRACK.  INSTALLED REPAIR ANGLES PER SRM 53-10-08.  (M)
